Lemsip max sinus
Lemsip Max Sinus & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride.
Pseudoephedrine is a decongestant which relieves a blocked or runny nose. You Must Be Aged Over 18 Years to Purchase This Product. Do not take with any other paracetamol or pseudoephedrine products. Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Do not exceed 4 sachets in any 24 hours.